# SDR SWIA201335326

- Difficulty date: November 4, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 28,820 hours, 17,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SURROUND STRUCTURE HAS EVIDENCE OF CORROSION ON ALL SIDES OF DOOR CUTOUT.  C-CHECK REMOVED CORROSION IAW REO.
